# SDR IPXA2019091146631

- Difficulty date: August 28, 2019
- Submitted: September 11, 2019
- Operation: Air carrier
- Aircraft: N164UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0853
- Aircraft time: 16,882 hours, 10,342 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: A5377032020600
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:12YR FWD CARGO INTERCOSTAL WEB IS CRACKED BELOW FLOOR AT FR 21 LT SIDE.REMOVED AND REPLACED CRACKED FWD CARGO INTERCOSTAL WEB BELOW FLOOR AT LT FR 21 IAW SRM 51-40-21. (MINOR)
